Welmate Allergy Relief | Fexofenadine Hydrochloride 60 mg | 100 Count Tablets
Welmate Allergy Relief | Fexofenadine Hydrochloride 60 mg | 100 Count Tablets
Welmate Allergy Relief | Fexofenadine Hydrochloride 60 mg | 100 Count Tablets
Welmate Allergy Relief | Fexofenadine Hydrochloride 60 mg | 100 Count Tablets
  • Load image into Gallery viewer, Welmate Allergy Relief | Fexofenadine Hydrochloride 60 mg | 100 Count Tablets
  • Load image into Gallery viewer, Welmate Allergy Relief | Fexofenadine Hydrochloride 60 mg | 100 Count Tablets
  • Load image into Gallery viewer, Welmate Allergy Relief | Fexofenadine Hydrochloride 60 mg | 100 Count Tablets
  • Load image into Gallery viewer, Welmate Allergy Relief | Fexofenadine Hydrochloride 60 mg | 100 Count Tablets

Welmate Allergy Relief | Fexofenadine Hydrochloride 60 mg | 100 Count Tablets

Vendor
Welmate
Regular price
$14.95
Sale price
$14.95
Regular price
$18.95
Sold out
Unit price
per 

  • Fexofenadine Hydrochloride 60 mg | Compare to the active ingredient in Allegra Allergy 12 HR
  • Provides 12 hours of non-drowsy allergy relief
  • Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • Gluten Free | Antihistamine
  • Made In USA


Compare to the active ingredient in Allegra Allergy 12 HR. Fexofenadine hydrochloride tablets 60 mg is a non-drowsy allergy medicine that provides 12 hours of Indoor and outdoor allergy relief of sneezing, runny nose, itchy nose or throat and itchy, watery eyes. Gluten Free